It is currently Sat Aug 19, 2017 6:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Sep 01, 2009 6:34 pm 
Offline
New Poster
New Poster

Joined: Tue Sep 01, 2009 5:55 pm
Posts: 1
I went to a local doctor in town, actually the only doc who could prescribe. This doc was arrested for a bunch of stuff from the dea and license pulled. The other doctor in his clinic continued the subox for three months but didnt even try to lower my dosage. He would only accept cash. I spent alot of money on this program. Afew thousand to be exact. Made my appointment, get up there and there is a note on the door CLOSED and a number on where to get med records. Find out he is practicing at another office out of town. His office denies it is the same doctor. He made appointments, never made anyone aware of this and jumped ship. All my money gone. Just to start all over again. The only doctor within 50 miles legal for this is full and cannot take any one until he is cleared by the DEA to accept more patients. I am suffering a nightmare as my family also and business. This man has destroyed my life to make the cash I guess. I have been told I could die from these withdrawals. Come to find out he knew he was closing and never even attempted to help me or others. I am so sick and have no insurance for drug treatment center.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 02, 2009 1:34 am 
Offline
Average Poster
Average Poster

Joined: Wed Sep 02, 2009 12:19 am
Posts: 8
You will not die from withdrawls unless you do something insane. They can however be dreadful. Some think they;re worse then the real deal opiods. To me, i believe this is because the others leave a little "trace" of high, where it gets your mind off the pain, which is a BIG part of pain managemtn for me, suboxone helps with the pain, but i still notice it, in my neck and back.

I'm sorry you spent so much money on it, but at least your not spending all that on getting "high". Your clearing your mind, and though you body may still need it, its no worse then being on medication for diabetis or for heart conditions, if you get rid of the drugs, its not gonna be the greatest, but sometimes you just gotta deal with the problem you made. I made my problem too, and realizing that is a big part of treatment.

Dont take your anger out on your dr for picking up and leaving, though i KNOW it hurts you a lot, and you'll feel cold, but hot, and shaking, weak, clammy, all sorts of terrible "sick" feelings, some are a lot worse to deal with then others, like vommiting. Ive been on oxys for 3 years approx, now im gonna have to deal with being on suboxone for a few months, hopefully less. Try and find another clinic nearby, and maybe a car pool. It'll be worth it, dont relapse for your OWN good. All that money... GONE to waste


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 02, 2009 1:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I am so sorry about what you're going through.

If you can, please go to a doctor and tell them what happened. There are meds you can get to help you through the withdrawal process if you can't get in to see a Sub doctor soon.

Let us know how things go.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group